|IS MY HEALTH STAEDY
Oct 5, 2005
I am on combivir and Kaletra and my doc.said the kaletra should be kept in the refrigerator fron 2 to 8 degree celcius.some there is power failture for 48 hours.Can this affect my health? some times acms or some things like pimples come out on my face with fliude dried like white blood cell, of course is not pimples!could it be the drug? but i am of the side effect that came up when i started the treatment.what do i do?
| Response from Dr. Young
Thanks for your post.
This is a topic of frequent confusion. Kaletra can be stored at room temperature for one month without any concern for degradation of the drug.
As for the skin symptoms, I don't think that they are related to the storage, but certainly worthy of discussion and/or evaluation by your doctor.
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Neuropathy After Vaginal Sex Sign Of HIV AIDS
- Sore On Mouth After Protected Anal Sex Worried I Have HIV
- Sore Throat After Kissing Stripper Worried I Have HIV
- Stinging Pain After Giving Oral Worried I Have HIV
- Tingling In Fingers After Anal Fingering Worried I Have HIV
- Tingling In Fingers After Sex With Hooker Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.